Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can mild anemia cause dizziness?

Answered by
Dr.
Dr. Hardik Sanghvi

Hematologist

Practicing since :2008

Answered : 7009 Questions

default
Posted on Tue, 21 Mar 2017 in Blood Disorders
Question: I have had a history of anemia. I am 37. Finally recovering from Pneumonia. At my last Dr's visit. It showed I had low white blood cells, high red blood cells. We are going to retest my blood in a few weeks. I have itchiness, then bruising on my legs. I fainted briefly today. I have been drinking a ton of water. I still feel like I could faint easily. This is after I have been on a iron regimen. I also just finished my period. I have felt dizzy all day. Do you think it's anemia? Or something more serious? I just want to be prepared, and know how to move forward. Should I call my Dr. And tell her what happened?
doctor
Answered by Dr. Hardik Sanghvi 2 hours later
Brief Answer:
Mild anemia is not a cause of fainting.

Detailed Answer:
Hi, dear
I have gone through your question.
I can understand your concern.

You have history of anemia and pneumonia.
You are recovered from pneumonia. Right now your RBC count is high so severe anemia is unlikely. Your Wbc count is low.

So these findings has no relation with your fainting. Mild anemia never cause fainting.

It can be due to hypoglycemia, hypotension or some other cause. Please send me your all reports so that I can help you further to search the cause.

Hope I have answered your question.
If You have any doubts then feel free to ask me. I will be happy to answer.
Thanks for using health care magic.
Wish you a very good health.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Lab Tests

Recent questions on  Wbc count

doctor1 MD

Dear doctors I’m super worried . I went for a physical exam and found out my wbc are a little to high than Normal at 12.13 reference range is 3.66-11.99. Also my patelletes were low at 111 range 144-400 This was last Monday and just Sunday I was...

doctor1 MD

Hi there, I had a CBC done at the emergency room about six months ago for stomach pain which they concluded was a possible ulcer or IBS . Since then the pain has went away for the most part. I had to request my medical records for insurance...

doctor1 MD

Hi there, I had a CBC done at the emergency room about six months ago for stomach pain which they concluded was a possible ulcer or IBS . Since then the pain has went away for the most part. I had to request my medical records for insurance...

doctor1 MD

My baby girl is 11 month old.last week she was suffering from fever up to 100 after giving paracetamol suspension as advice by our doctor for four days she was ok. This week again from Saturday she was having fever 100.9.Doctor suggested blood test MP/URINE/HC something like that.After test they found WBC count increased ,Heamoglobing decreased. No MP found.Then also she is having fever.Please suggest.

doctor1 MD

Dear Sir, I need to consult a kind of problem related to white blood cells( WBC ) in blood.... this problem is related to my sister who is 31 years old...from last 3 months her WBCs are increasing in number....we had cunsulted with many doctors and done with her proper diagonosis also...report of every test was normal...after dat doctor suggested to go for the bone marrow test...after the bone marrow test doctors concluded dat due to a kind of hyper eosinophilic syndrome her eosinophils are increasing and that causing the increasing number of WBCs also...doctors told us dat this problem can t bu cured permanently...this can be controlled only by medecines....but a kind of medecine called hydroxyl urea 500mg (prescribed by the doctor) giving lot of side effects to her body...due to this problem and such a high dose, her body is getting weak day by day and suffering from other side effects also...i jst want to know is there any permanent, specific and a proper treatment to this disease is available or not..???? pllzzz help me sir...

doctor1 MD

Hi Doctor , My Name is Vikas , I am 27 years old. I was admitted into emergency after sufferering from one seizures attack one morning which was diagonized due to neurocystecercosis 5 years back . The doctors treated me and asked me to take epitoin 300 mg daily for 3 years . I completed the course and and not taking any medicines now and is completely fine . 1 year before i had my regular medical check up and all reports were fine. Recently i performed my regular medical checkup and was found that my WBC (absolute eosonophilis ) counts have increased to 1200. The doctor checked me for allergies but there are none , so the doctore referred me to Topical diseases doctor stating that it could be due to my neurocystercosis which i has 5 yrs. back(i informed her about this in my medical history) and the infection might still be there . I have doctor s appointment next month My question is , is my incresed eosonophilis count is due to my neurocystecercosis 5 yrs back becoz i finished my full course of medicines 2 yrs back and i am a healthy individual . Still i have no problem apart from i am developing few acne on my legs which comes and go from last 3 -4 months leaving marks , is there any relation between this and my increased eosonophilis count. Please let me know as i am worried as my doctor s appointment is after 1 month.

doctor1 MD

Sir good evening,my wife got typhoid 3 months back and she has taken medicines and maintained diet . Till now pains has not decreased. But from past one week she is suffering with severe pains in both legs & hands. two days back we consulted a doctor and he asked to undergo some tests and found WBC count is 12,500. He suggested to take taxim - o 200 mg. but i want have second opinion ? Because it is untolerable to my wife